Joined 2 years ago
2 years ago
Increased drug clearances during pregnancy may lower circulating antiepileptic drug concentrations, resulting in loss of seizure control. Intrauterine exposure to certain antiepileptic drugs, particularly valproate, may be associated with the development of foetal malformations.
Copyright © 2022 Maven Media Brands, LLC and respective content providers on this website. HubPages® is a registered trademark of Maven Coalition, Inc. Other product and company names shown may be trademarks of their respective owners. Maven Media Brands, LLC and respective content providers to this website may receive compensation for some links to products and services on this website.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|